# SDR DL757001056

- Difficulty date: May 27, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 32,732 hours, 16,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37503
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DENTED/TORN BETWEEN FS 1690 & 1720 AT STRINGER 20L DUE TO CONTACT WITH GROUND EQUIPMENT.  THE     DAMAGE WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 377357-14, REV A.
